Hi there, I have a Bull Terrier
Cross who is sixteen and a half years old and advanced osteoarthritis. She has been managing well on a combination of weekly hydro therapy, acupuncture, and weekly cartrophen injections. Her other daily medications are hepatasol ( undiagnosed liver disease for 4 years), tramadol, Previcox
, Urinaid, Vivitonin, Aktivait ( she has canine dementia but still loves her cuddles and interacts with me well) and pulse medicating Antirobe for her bad teeth which have brought on bouts of gum disease
... sadly it is too late to do anything about her tooth decay! She is still eating brilliantly and drinking daily, but I am worried that her arthritis
has become much more painful for her over the week or so, because she has suddenly become very restless at night. I sleep downstairs with her on a very low mattress, and have yoga mats and cushions covering the whole of my ground floor, and ramp from the step into the small patio which I have covered in fake grass. I ran out of her Previcox yesterday so I have no Previcox to give her today until the vet has it delivered on Monday. So I wondered if I could give her a small dose of Metacam
which I still have from when she was on this six months ago, before her meds were changed to Previcox and Tramadol? I hate to see her in obvious discomfort... this morning she seemed distant and not wanting her usual cuddle. Still every hungry though! I have read about Aquean injections... my vet has never suggested this. Is this something that could give her relief? She is insured by Petplan. thank you!
JA: I'm sorry to hear that. Could be a lot of things that cause lethargy. The Veterinarian will know how to help the dog. Is there anything else important you think the Veterinarian should know about the dog?
Customer: I'm sorry, but it;s Osteoarthritis that is the problem... she's quite the opposite of lethargic, as I mentioned... lately she's become more restless especially at night, not being able to get comfortable... no she's definitely not lethargic! Excuse me but your response is so instant that you cannot possibly have read my full message, especially the first one. I have also spent a lot of money on Just Answer in April so I know I am in credit because I did not use my full remittance of over £40?